# SDR ASMF200508006

- Difficulty date: August 15, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- Aircraft time: 53,456 hours, 30,591 cycles
- Engine: Pwa JT8D219
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT, BOTH DFGC OUT OF SERVICE. THE DFGC RTC BITE WERE PERFORMED IAW MM 22-01-05, TESTED CORRECT. THE OVERWEIGHT LANDING CHECK WAS PERFORMED IAW MM 05-51-04, ALL CORRECT. DURING OVERNIGHT CHECK, BOTH DFGC TESTS WERE PERFORMED IAW MM 22-01-00, BEING CORRECT.
